# SDR DALA2021062803479

- Difficulty date: June 22, 2021
- Submitted: June 28, 2021
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 56,663 hours, 40,003 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT INFORMED MAINTENANCE THAT THE OVER EMERGENCY LIGHT COVERS WERE MISSING. MAINTENANCE REPLACED THE LIGHT COVERS. OPERATIONAL CHECK WAS GOOD. OK FOR SERVICE. (LP #1849420)
